# SDR IPXA09M57678

- Difficulty date: October 10, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 46,216 hours, 9,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1139-1159
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVDO GAIN ACCESS TO REPAIR AT STA 1139 TO 1159 BETWEEN LONGERON 3R TO 5R INTERNAL FUSELAGE SKIN AND VERIFY REPAIR DOUBLER MATERIAL F1-12.  VERIFIED MATERIAL AND THICKNESS IS NOT PER SRM.  REMOVED, FABRICATED AND INSTALLED NEW INTERNAL REPAIR DOUBLER PER SAA EA 011-5330- 01-A2067 AND IPXA EO MD11-5330-34301-B.
